# SDR UIEA2024013170045

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 85,216 hours, 24,308 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 62A0338
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALT MASTER WARNING,  R & R #1 & #2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-02-004-011 & 21-31-02-404-005. OPS CHECK GOOD, TEST OF #1 AUTO CABIN PRESS CONTROL PASSED, NO FAULT LIGHT SHOWN. ACCOMPLISHED EXCESSIVE CABIN PRESSURE LEAKAGE TEST IAW AMM 05-51-24-782-001, TESTED TO 4.2 PSI DIFFERENTIAL PRESSURE, CHECKED FOR LEAKS, NO LEAKS NOTED. ACCOMPLISHED CABIN PRESSURE MANUAL MODE CONTROL TEST IAW AMM 21-31-00, OPS CHECK GOOD. NO FAULT NOTED. PER MCC REQUEST, R/R CABIN ALT MASTER WARNING & OPS CHECK GOOD IAW AMM 21-33-05. PER COMPANY REQUEST, ACCOMPLISHED PRESSURIZATION CONTROL SYS TEST, TEST NORMAL, NO DEFECTS NOTED IAW AMM 21-31-00. PER COMPANY REQUEST, ACCOMPLISHED CABIN PRESS CONTROLLER POST INSTALLATION TEST, TEST NORMAL, NO DEFECTS NOTED IAW AMM 21-31-02 ON CABIN PRESS CONTROLLER 1 & 2. PER COMPANY REQUEST, ACCOMPLISHED FIM 21-31 FT 804, 8026 & 810 FOR CABIN AUTO INOP, CABIN ALT AUTO 1 & 2, NO FAULTS OR DEFECTS NOTED.
